# SDR SWIA2025040300002

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10081
- Aircraft time: 42,121 hours, 30,867 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING RECEIVED ON SELECTION OF GEAR HANDLE UP.  MAIN GEAR REMAINED DOWN/GREEN, NOSE GEAR MAY HAVE HAD MOMENTARY TRANSIT INDICATION.  SELECTED GEAR DOWN AND ALL REMAINED DOWN AND LOCKED. (FLIGHT 4290 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
